# SDR QXEA2016022000159

- Difficulty date: February 20, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 35,004 hours, 36,760 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AC07
- Part serial: C1919002412
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,592 hours, 11,045 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S PFD WENT BLANK AS ACFT PULLED ON RUNWAY FOR TAKEOFF.  R & R NR 1 PFD WITH NEW FROM STOCK IAW TC 6316104.  FOUND AIR FILTER CAKED WITH DUST, R & R WITH NEW FROM STOCK AS REQUIRED.  PFD R & R WAS PRECAUTIONARY MEASURE. OPS CHECK GOOD. ACFT REMAINS CAT III, PLACARD REFLECTS CAT III.
